MathSciNet Relay Station
MathSciNet bibliographic data
MR850632 (88d:11030) 11D88 (03C60 11Q25 11U09)
Denef, Jan $p$-adic semi-algebraic sets and cell decomposition. J. Reine Angew. Math. 369 (1986), 154–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement